# SDR WVER201408109473

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318765
- Condition: Gouged
- Location: Zone 200
- Part time: 10,735 hours, 11,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE FUSELAGE SIDE HAS APPROXIMATELY EIGHT GOUGES ON HINGE LUGS AND VALLEY'S.
